Open Access
2014 Complex Transmission Eigenvalues in One Dimension
Yalin Zhang, Yanling Wang, Guoliang Shi, Shizhong Liao
Abstr. Appl. Anal. 2014(SI61): 1-8 (2014). DOI: 10.1155/2014/561349


We consider all of the transmission eigenvalues for one-dimensional media. We give some conditions under which complex eigenvalues exist. In the case when the index of refraction is constant, it is shown that all the transmission eigenvalues are real if and only if the index of refraction is an odd number or reciprocal of an odd number.


Download Citation

Yalin Zhang. Yanling Wang. Guoliang Shi. Shizhong Liao. "Complex Transmission Eigenvalues in One Dimension." Abstr. Appl. Anal. 2014 (SI61) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022610
MathSciNet: MR3232848
Digital Object Identifier: 10.1155/2014/561349

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI61 • 2014
Back to Top